# SDR CALA20180L0531346

- Difficulty date: May 21, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 61,430 hours, 24,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53230398200
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FISH PLATE BETWEEN STRINGERS 42L AND 43L IN THE FWD CARGO BILGE AREA AT FRAME 31.   REMOVED AND REPLACED FWD CARGO FISH PLATE IAW SRM 51-72-11-911-001.  ACCOMPLISHED ROTO PROBE OF OPEN HOLE S IAW NTM 51-10-01.
